| Model Number |
MMT-551NAP |
| Medical Device Problem Code |
Loss of Data (2903)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump passed the displacement test but compromised forced sensor system alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime compromised forced sensor system, excessive no delivery test and insulin pump error alarm due to compromised forced sensor system alarm.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had pump error alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.